Volume 9, Issue 3
An FFT Based Fast Poisson Solver on Spherical Shells

Yin-Liang Huang, Jian-Guo Liu & Wei-Cheng Wang

Commun. Comput. Phys., 9 (2011), pp. 649-667.

Published online: 2011-03

Preview Purchase PDF 102 803
Export citation
  • Abstract

We present a fast Poisson solver on spherical shells. With a special change of variable, the radial part of the Laplacian transforms to a constant coefficient differential operator. As a result, the Fast Fourier Transform can be applied to solve the Poisson equation with O(N3 logN) operations. Numerical examples have confirmed the accuracy and robustness of the new scheme.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard